Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Diabetic, stopped Tradjenta, seem to be allergic to carbs. Is it due to stopping Tradjenta?

I seem to be allergic to almost all carbs after having taken and being taken of Tradjenta. I was diagnosed with type 2 diabetes 6 months ago. I took the med for a month but was able to control the BGL with diet and exercise. In Sept, I started to react (miled, prolonged itching in face on arms or hands) to carbs and a few other foods (kidney beans, wild rice, white potatoes, ritz crackers, yogurt, vinegar) and meds (statins, cardura, miralax, colace, losartan, nitroglycerin .02%). That has me a avoiding anything with these products in them. That means I have a hard time with needed meds and I have very few foods I can eat. I have lost 55 lbs in those 6 month and need to find a way to eat enough carbs to level off my weight... Can discontinuation of or taking Tradjenta cause people with a history of food (cinnamon, nectarines, cayenne, wheat bread [drowsiness]) and chemical allergies/intolerances ( lexapro , neurontin , biaxin , penicillin) to develop a slew of other allergies that fast--all in September? Oh and allergist cannot detect most of the food intolerances.
Asked On : Wed, 23 Jan 2013
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi welcome to Health care magic forum.
Thanks for calling H.C.M.Forum.
You have got diabetis, got treated, and now you could controle with diet and exercise. You are thinking so after some time with natural remedy you will get recurance of diabatis . with out your knowledge. So every diabetic with medicines or with out should get the blood sugar test done every month.
Your symptoms appears to be more of diabetis rather than the allergy. I advise you to consult a physician for diagnosis and treatment.
Wishing for a quick and complete recovery.
Best regards.
Answered: Tue, 23 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor